Citation:
Ph. A. Pushnyakov, “The Number of Edges in Induced Subgraphs of Some Distance Graphs”, Mat. Zametki, 105:4 (2019), 592–602; Math. Notes, 105:4 (2019), 582–591
\Bibitem{Pus19}
\by Ph.~A.~Pushnyakov
\paper The Number of Edges in Induced Subgraphs of Some Distance Graphs
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 592--602
\mathnet{http://mi.mathnet.ru/mzm11942}
\crossref{https://doi.org/10.4213/mzm11942}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3942814}
\elib{https://elibrary.ru/item.asp?id=37180564}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 582--591
\crossref{https://doi.org/10.1134/S0001434619030313}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000467561600031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065660408}
Linking options:
https://www.mathnet.ru/eng/mzm11942
https://doi.org/10.4213/mzm11942
https://www.mathnet.ru/eng/mzm/v105/i4/p592
This publication is cited in the following 19 articles:
E. A. Neustroeva, A. M. Raigorodskii, “Estimates of the Number of Edges in Subgraphs of Johnson Graphs”, Math. Notes, 115:2 (2024), 223–231
N. A. Dubinin, E. A. Neustroeva, A. M. Raigorodskii, Ya. K. Shubin, “Lower and upper bounds for the minimum number of edges in some subgraphs of the Johnson graph”, Sb. Math., 215:5 (2024), 634–657
M.M. Ipatov, M.M. Koshelev, A.M. Raigorodskii, “Modularity of some distance graphs”, European Journal of Combinatorics, 117 (2024), 103833
Ya. K. Shubin, “On the Minimal Number of Edges in Induced Subgraphs of Special Distance Graphs”, Math. Notes, 111:6 (2022), 961–969
N. A. Dubinin, “New Turán type bounds for Johnson graphs”, Problems Inform. Transmission, 57:4 (2021), 373–379
Mikhail M. Koshelev, “Lower bounds on the clique-chromatic numbers of some distance graphs”, Moscow J. Comb. Number Th., 10:2 (2021), 141
Mikhail Koshelev, “New lower bound on the modularity of Johnson graphs”, Moscow J. Comb. Number Th., 10:1 (2021), 77
Mikhail Ipatov, “Exact modularity of line graphs of complete graphs”, Moscow J. Comb. Number Th., 10:1 (2021), 61
Nikita Derevyanko, Mikhail Koshelev, Andrei Raigorodskii, Trends in Mathematics, 14, Extended Abstracts EuroComb 2021, 2021, 221
Ph. A. Pushnyakov, A. M. Raigorodskii, “Estimate of the Number of Edges in Special Subgraphs of a Distance Graph”, Math. Notes, 107:2 (2020), 322–332
M. M. Ipatov, M. Koshelev, A. M. Raigorodskii, “Modularity of some distance graphs”, Dokl. Math., 101:1 (2020), 60–61
A. M. Raigorodskii, M. Koshelev, “New bounds for the clique-chromatic numbers of Johnson graphs”, Dokl. Math., 101:1 (2020), 66–67
A. M. Raigorodskii, M. M. Koshelev, “New bounds on clique-chromatic numbers of johnson graphs”, Discret Appl. Math., 283 (2020), 724–729
P. A. Ogarok, A. M. Raigorodskii, “On stability of the independence number of a certain distance graph”, Problems Inform. Transmission, 56:4 (2020), 345–357
A. A. Sagdeev, “On the Chromatic Numbers Corresponding to Exponentially Ramsey Sets”, J Math Sci, 247:3 (2020), 488
M. M. Pyaderkin, “On Threshold Probability for the Stability of Independent Sets in Distance Graphs”, Math. Notes, 106:2 (2019), 274–285
A. A. Sagdeev, “On a Frankl–Wilson Theorem”, Problems Inform. Transmission, 55:4 (2019), 376–395
Raigorodskii A.M. Shishunov E.D., “On the Independence Numbers of Distance Graphs With Vertices in (-1,0,1)(N)”, Dokl. Math., 100:2 (2019), 476–477
A. A. Sokolov, A. M. Raigorodskii, “O ratsionalnykh analogakh problem Nelsona–Khadvigera i Borsuka”, Chebyshevskii sb., 19:3 (2018), 270–281